Convergence of a non-local eikonal equation to anisotropic mean curvature motion. Application to dislocations dynamics
Journal of the European Mathematical Society, Tome 10 (2008) no. 4, pp. 1061-1104
Cet article a éte moissonné depuis la source EMS Press
In this paper we prove the convergence at a large scale of a non-local first order equation to an anisotropic mean curvature motion. This first order equation is an eikonal-type equation with a velocity depending in a non-local way on the solution itself, that arises in the theory of dislocations dynamics. We show that if an anisotropic mean curvature motion is approximated by this type of equations then it is always of variational type, whereas the converse is true only in dimension two.
Classification :
35-XX, 00-XX
Keywords: Dislocations dynamics, asymptotic behavior, non-local equations, eikonal equation, mean curvature motion, viscosity solutions
Keywords: Dislocations dynamics, asymptotic behavior, non-local equations, eikonal equation, mean curvature motion, viscosity solutions
@article{JEMS_2008_10_4_a7,
author = {Francesca Da Lio and Nicolas Forcadel and R\'egis Monneau},
title = {Convergence of a non-local eikonal equation to anisotropic mean curvature motion. {Application} to dislocations dynamics},
journal = {Journal of the European Mathematical Society},
pages = {1061--1104},
year = {2008},
volume = {10},
number = {4},
doi = {10.4171/jems/140},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/140/}
}
TY - JOUR AU - Francesca Da Lio AU - Nicolas Forcadel AU - Régis Monneau TI - Convergence of a non-local eikonal equation to anisotropic mean curvature motion. Application to dislocations dynamics JO - Journal of the European Mathematical Society PY - 2008 SP - 1061 EP - 1104 VL - 10 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/140/ DO - 10.4171/jems/140 ID - JEMS_2008_10_4_a7 ER -
%0 Journal Article %A Francesca Da Lio %A Nicolas Forcadel %A Régis Monneau %T Convergence of a non-local eikonal equation to anisotropic mean curvature motion. Application to dislocations dynamics %J Journal of the European Mathematical Society %D 2008 %P 1061-1104 %V 10 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4171/jems/140/ %R 10.4171/jems/140 %F JEMS_2008_10_4_a7
Francesca Da Lio; Nicolas Forcadel; Régis Monneau. Convergence of a non-local eikonal equation to anisotropic mean curvature motion. Application to dislocations dynamics. Journal of the European Mathematical Society, Tome 10 (2008) no. 4, pp. 1061-1104. doi: 10.4171/jems/140
Cité par Sources :